Strong iterative pairs and the regularity of context-free languages
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 19 (1985) no. 1, pp. 43-56.
@article{ITA_1985__19_1_43_0,
     author = {Ehrenfeucht, A. and Rozenberg, G.},
     title = {Strong iterative pairs and the regularity of context-free languages},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {43--56},
     publisher = {EDP-Sciences},
     volume = {19},
     number = {1},
     year = {1985},
     zbl = {0601.68053},
     mrnumber = {795771},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1985__19_1_43_0/}
}
TY  - JOUR
AU  - Ehrenfeucht, A.
AU  - Rozenberg, G.
TI  - Strong iterative pairs and the regularity of context-free languages
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1985
DA  - 1985///
SP  - 43
EP  - 56
VL  - 19
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1985__19_1_43_0/
UR  - https://zbmath.org/?q=an%3A0601.68053
UR  - https://www.ams.org/mathscinet-getitem?mr=795771
LA  - en
ID  - ITA_1985__19_1_43_0
ER  - 
Ehrenfeucht, A.; Rozenberg, G. Strong iterative pairs and the regularity of context-free languages. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 19 (1985) no. 1, pp. 43-56. http://www.numdam.org/item/ITA_1985__19_1_43_0/

1. J.-M. Autebert, J. Beauquier, L. Boasson and M. Latteux, Very small families of algebraic nonrational languages, in: Formal Language Theory, Book, R. (Ed.), Academic Press, London-New York, 1981.

2. L. Boasson, Un critère de rationalité des langages algébriques, in: Automata, Languages and Programming, Nivat, M. (ed.), North-Holland Publ. Comp., Amsterdam, 1973. | MR 368487 | Zbl 0263.68038

3. L. Boasson, Private communication.

4. M. A. Harrison, Introduction to formal language theory, Addison-Wesley, Reading, Mass., 1978. | MR 526397 | Zbl 0411.68058

5. A. Salomaa, Formal languages, Academic Press, London-New York, 1973. | MR 438755 | Zbl 0262.68025